Facebook Pixel
EmpowHER Guest

My cousin is a Methamphetamine​ user

By Anonymous June 28, 2017 - 12:11am
Rate This

When she uses illegal drugs lately we can tell because she breaks out with hives all over her arms and legs her back side and front what is causing these break outs..she is 57 years old we can get her to quit and it's will last maybe 2-3 months she back on the drugs I don't know why she breaks when she uses

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

I do not know your cousin breaks with hives whenever she uses illegal drugs, the drugs may be laced with substances that are causing the allergic reaction.


June 28, 2017 - 1:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Addictions Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!